# SDR DL73K970662

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6102
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON LAYOVER 2 CHECK, FWD STEW FLASHLIGHT REMOVED FROM HOLDER BATTERY SPENT.  REPLACED BATTERY P/N 2572 04896.  CHECKS GOOD REINSTALLED AND SECURED.
